# SDR CALA2017042101087

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 70,502 hours, 8,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY BATTERY PACK CAPACITY CHECK, FOUND BATTERY PACK AT DOOR 1R (M33094) AND DOOR 4L (M33407) LOWER CAPACITY. REPLACED M33094 AND M33407 BATTERY PACK AND TEST OF NEW BATTERY PACK FOUND NORMAL REF AMM 33-51-06-960-802 REV 79.
